top

Hybrid logics with Sahlqvist axioms

B. ten Cate, M. Marx, and P. Viana. Hybrid logics with Sahlqvist axioms. Logic Journal of the IGPL, 13(3):293–300, 2005.

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{tencate2005sahlqvist,
  author = {B. ten Cate and M. Marx and P. Viana},
  title = {Hybrid logics with {Sahlqvist} axioms},
  journal = {Logic Journal of the IGPL},
  year = {2005},
  volume = {13},
  pages = {293--300},
  number = {3},
}

Generated by bib2html.pl (written by Patrick Riley ) on Mon Aug 10, 2009 14:52:33